# SDR SWIA2019122747212

- Difficulty date: November 15, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670356251
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED ON THE AFT SIDE OF BS 364, ATTACH ANGLE STRINGER 19R.   INSTALLED A REPLACEMENT ATTACH ANGLE IAW SRM.
